| Model Number |
1012454-15 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat an 80% stenosed lesion in the proximal left anterior descending (plad) with heavy calcification.The 4.50x15mm nc trek balloon dilatation catheter (bdc) was used in the procedure for post dilatation; however, during removal of the bdc the catheter was not able to be pulled into the guide catheter.Therefore, the bdc had to be removed with the guide catheter and guidewire as a single unit.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.A4: actual patient weight is 207.23 lbs.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported difficulty removing the device from the guiding catheter could not be replicated in a testing environment due to the condition of the returned device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported complaint.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.